# SDR COMA0860327

- Difficulty date: July 20, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 35,774 hours, 32,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 559 Rbl 18
- Part time: 35,774 hours, 32,864 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MID CK 8, INSPECTION FOUND .25 INCH CRACK ON INBOARD SIDE LOWER END, OF VERTICAL STIFFENER, AT RBL 18, FS 559.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER BOMBARDIER REO 601R-53-41-067. (A)
